Alert archive / Florida / Small Craft Advisories in 2016
Small Craft Advisory 4, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Jan 18, 2016, 4:26 PM EST. It took effect at Jan 19, 2016, 1:00 AM EST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Jan 18, 2016, 4:26 PM EST (21:26 UTC)
- In effect from
- Jan 19, 2016, 1:00 AM EST
- Expired
- Jan 20, 2016, 1:00 AM EST
- In force
- 24 hr
- Issued by
- NWS Miami, FL
The text
As transmitted.
761 WHUS72 KMFL 182126 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 426 PM EST MON JAN 18 2016 AMZ610-650-651-670-671-GMZ656-657-676-190530- /O.NEW.KMFL.SC.Y.0004.160119T0600Z-160120T0000Z/ LAKE OKEECHOBEE- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 426 PM EST MON JAN 18 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 7 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 PM EST TUESDAY. * WINDS AND SEAS...NORTH WINDS 20 KT WITH GUSTS UP TO 25 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
5 follow-up statements
841 WHUS72 KMFL 190944 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 444 AM EST TUE JAN 19 2016 GMZ676-191800- /O.CAN.KMFL.SC.Y.0004.000000T0000Z-160120T0000Z/ /O.NEW.KMFL.SC.Y.0005.160119T1000Z-160120T0000Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 444 AM EST TUE JAN 19 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. * WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ656-657-191800- /O.CAN.KMFL.SC.Y.0004.000000T0000Z-160120T0000Z/ /O.NEW.KMFL.SC.Y.0005.160119T1000Z-160119T1800Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- 444 AM EST TUE JAN 19 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. * WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-191045- /O.CAN.KMFL.SC.Y.0004.000000T0000Z-160120T0000Z/ LAKE OKEECHOBEE- 444 AM EST TUE JAN 19 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ650-651-670-671-191800- /O.EXT.KMFL.SC.Y.0004.000000T0000Z-160120T0600Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 444 AM EST TUE JAN 19 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST WEDNESDAY... * WINDS AND SEAS...NORTH WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
666 WHUS72 KMFL 191455 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 955 AM EST TUE JAN 19 2016 GMZ676-192300- /O.CON.KMFL.SC.Y.0005.000000T0000Z-160120T0000Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 955 AM EST TUE JAN 19 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS AND SEAS...NORTHEAST WINDS AROUND 20 KT WITH GUSTS UP TO 25 KT. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-651-670-671-192300- /O.CON.KMFL.SC.Y.0004.000000T0000Z-160120T0600Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 955 AM EST TUE JAN 19 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST WEDNESDAY... * WINDS AND SEAS...NORTH WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS AROUND 7 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ656-657-191800- /O.CON.KMFL.SC.Y.0005.000000T0000Z-160119T1800Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- 955 AM EST TUE JAN 19 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WINDS AND SEAS...NORTH WINDS AROUND 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
893 WHUS72 KMFL 192132 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 432 PM EST TUE JAN 19 2016 GMZ676-200000- /O.CON.KMFL.SC.Y.0005.000000T0000Z-160120T0000Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 432 PM EST TUE JAN 19 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS AND SEAS...NORTHEAST AROUND WINDS 20 KTS WITH GUSTS UP TO 25 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-651-670-671-200545- /O.CON.KMFL.SC.Y.0004.000000T0000Z-160120T0600Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 432 PM EST TUE JAN 19 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST WEDNESDAY... * WINDS AND SEAS...NORTH WINDS AROUND 20 KTS. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
248 WHUS72 KMFL 192356 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 656 PM EST TUE JAN 19 2016 GMZ676-200600- /O.EXT.KMFL.SC.Y.0005.000000T0000Z-160120T0600Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 656 PM EST TUE JAN 19 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST WEDNESDAY... * WINDS AND SEAS...NORTHEAST AROUND WINDS 20 KTS WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-651-670-671-200600- /O.CON.KMFL.SC.Y.0004.000000T0000Z-160120T0600Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 656 PM EST TUE JAN 19 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST WEDNESDAY... * WINDS AND SEAS...NORTH WINDS AROUND 10 TO 20 KTS. SEAS 4 TO 7 FEET ALONG THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
275 WHUS72 KMFL 200606 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 106 AM EST WED JAN 20 2016 AMZ650-651-670-671-200715- /O.EXP.KMFL.SC.Y.0004.000000T0000Z-160120T0600Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 106 AM EST WED JAN 20 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE WIND MAY STILL BE GUSTY AT TIME ACROSS THE ATLANTIC WATERS. ALSO SEA OF 4 TO 6 FEET ARE STILL POSSIBLE, WHICH COULD STILL POSE A HAZARD TO SMALL CRAFT. THEREFORE, SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION IN THIS AREA. $$ GMZ676-200715- /O.EXP.KMFL.SC.Y.0005.000000T0000Z-160120T0600Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 106 AM EST WED JAN 20 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE WIND MAY STILL BE GUSTY AT TIME ACROSS THE OFFSHORE GULF WATERS. ALSO SEA OF 4 TO 6 FEET ARE STILL POSSIBLE, WHICH COULD STILL POSE A HAZARD TO SMALL CRAFT. THEREFORE, SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION IN THIS AREA. $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 18, 4:24 PM EST, 2 minutes earlier.
Area forecast discussion, Jan 18, 4:24 PM EST, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 424 PM EST MON JAN 18 2016 .SYNOPSIS... HIGH PRESSURE WILL BRING COOL AND DRY CONDITIONS THROUGH WEDNESDAY. AFTER A BRIEF WARMUP THURSDAY AND FRIDAY...A COLD FRONT WILL MOVE THROUGH THE REGION LATE ON FRIDAY...LIKELY BRINGING SHOWERS AND THUNDERSTORMS. FOR THE WEEKEND...COOLER AND DRIER CONDITIONS WILL PREVAIL. && .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... AN OVERALL COOL DAY OVER SOUTH FLORIDA THIS MARTIN LUTHER KING JF DAY...AS MORNING LOW TEMPERATURES AT ALL 4 CLIMATE SITES WERE THE COOLEST OF THE SEASON. DAYTIME HIGHS IN NAPLES AND WEST PALM BEACH ARE ALSO POISED TO BE THE COOLEST OF THE SEASON THUS FAR...WITH TEMPERATURES ACROSS SOUTH FLORIDA ONLY REACHING THE 60S. DRY CONDITIONS PREVAILED AS HIGH PRESSURE BUILDS IN FROM THE NORTH. CI SHIELD WILL BE INTERMITTENT THROUGH THE SHORT TERM AS SUBTROPICAL JET IS RESIDING OVER THE REGION. MAIN WEATHER FEATURE OVER THE NEXT FEW DAYS WILL BE COOL TEMPERATURES. TONIGHT AND TUESDAY NIGHT...WIND CHILLS WILL DROP BELOW 45 DEGREES OVER ALL BUT EAST COAST METROPOLITAN AREAS...WITH 30S FOR WIND CHILD VALUES EXPECTED OVER HENDRY...GLADES..AND MUCH OF COLLIER COUNTIES. ACTUALLY TEMPERATURES WILL LIKELY BE COLDEST OF SEASON THUS FAR...WITH LOW 50S OVER THE EAST COAST METROPOLITAN AREAS...40S ELSEWHERE. BY TUESDAY NIGHT...SOME LOCATIONS OVER THE NORTHWEST INTERIOR MAY FALL INTO THE UPPER 30S. HIGH TEMPERATURES TUESDAY WILL ONCE AGAIN BE IN THE 60S...WITH MODEST WARMUP FOR WEDNESDAY. THERE IS A RISK FOR RIP CURRENTS ON ATLANTIC BEACHES THROUGH THE PERIOD. .LONG TERM /THURSDAY THROUGH SUNDAY NIGHT/... HIGH PRESSURE WILL SHIFT EAST OFF THE MID-ATLANTIC COAST THURSDAY...TURNING WINDS TO THE EAST OVER SOUTH FLORIDA AND MODERATING TEMPERATURES AND MOISTURE LEVELS. LOW PRESSURE IS EXPECTED TO MOVE FROM THE DEEP SOUTH INTO THE MID-ATLANTIC LATE THURSDAY INTO FRIDAY. AS IT DOES...A COLD FRONT WILL CROSS FLORIDA...INCLUDING SOUTH FLORIDA DURING THE DAY FRIDAY. SHOWERS AND AT LEAST A FEW THUNDERSTORMS ARE LIKELY FRIDAY...WITH SOME ACTIVITY POSSIBLY DEVELOPING AS EARLY AS THURSDAY NIGHT. LAST 3 COLD FRONTS HAVE BROUGHT THE RISK OF SEVERE THUNDERSTORMS TO THE REGION...AT THIS POINT ITS A LITTLE TOO EARLY TO TELL IF THERE WILL BE A RISK WITH THIS UPCOMING SYSTEM. CONDITIONS SHOULD CLEAR OUT OVERNIGHT FRIDAY...AND A DRY AND COOL WEEKEND IS ANTICIPATED. && .AVIATION... VFR WILL PREVAIL FOR THIS FORECAST PERIOD AND BEYOND. MOSTLY BKN HIGH LEVEL CIRRUS CLOUDS ARE EXPECTED, WITH SOME FEW/SCT STRATOCUMULUS ALONG/OFFSHORE THE EAST COAST. NW-N WINDS 10-15 KT WITH OCCASIONAL GUSTS NEAR 20 KT WILL PREVAIL FOR MOST OF THE DAY BEFORE DIMINISHING THIS EVENING. /GREGORIA && .MARINE... NEAR SCA CONDITIONS HAVE PERSISTED OVER THE WATERS TODAY...AND BY LATER TONIGHT...HIGH PRESSURE SURGES A BIT MORE SOUTHWARD TOWARD THE REGION. THIS SHOULD ALLOW WINDS AND SEAS TO AGAIN RISE ABOVE THRESHOLDS FOR HAZARDOUS MARINE CONDITIONS...AND A SMALL CRAFT ADVISORY HAS BEEN ISSUED FROM 6Z TONIGHT THROUGH 0Z WEDNESDAY. CONDITIONS MAY NOT IMPROVE MUCH TUESDAY NIGHT AND THE ADVISORY COULD NEED TO BE EXTENDED. ADDITIONAL HAZARDS ARE LIKELY FRIDAY THROUGH THE WEEKEND...FIRST IN THE FORM OF THUNDERSTORMS...FOLLOWED BY GUSTY WINDS AND ROUGH SEAS. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 47 66 50 71 / 0 0 10 10 FORT LAUDERDALE 51 67 52 71 / 0 0 0 0 MIAMI 52 67 52 73 / 0 0 0 0 NAPLES 43 66 44 71 / 0 0 0 0 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && SHORT TERM...23/SK LONG TERM....23/SK AVIATION...21/KM
Hazardous weather outlook, Jan 18, 3:51 AM EST, 12 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 351 AM EST MON JAN 18 2016 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 182300- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 351 AM EST MON JAN 18 2016 ...SEAS TO 7 FEET OUTER GULF OF MEXICO AND GULF STREAM... ...CHILLY TEMPERATURES TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: A SMALL SWELL AT BOTH ATLANTIC AND GULF BEACHES WILL LEAD TO A SLIGHT RISK OF RIP CURRENTS. TEMPERATURES: LOWEST WIND CHILL READINGS AFTER MIDNIGHT WILL BE IN THE UPPER 30S ACROSS GLADES AND HENDRY COUNTIES AS WELL AS INTERIOR SECTIONS OF COLLIER AND PALM BEACH COUNTIES. LOWEST WIND CHILLS WILL BE IN THE LOWER 40S IN COASTAL COLLIER COUNTY AND MID 40S FROM THE PALM BEACHES TO THE WESTERN SUBURBS OF BROWARD AND MIAMI-DADE COUNTIES. WAVES: SEAS TO 7 FEET WILL CONTINUE OVER THE GULF STREAM WATERS OF THE ATLANTIC AS WELL AS THE OUTER GULF OF MEXICO WATERS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY LOWEST WIND CHILLS TUESDAY AND WEDNESDAY MORNINGS WILL BE IN THE MID TO UPPER 30S AROUND LAKE OKEECHOBEE AND INTERIOR COLLIER COUNTY AND IN THE 40S ELSEWHERE EXCEPT LOWER 50S IN THE URBAN AND COASTAL SECTIONS OF PALM BEACH, BROWARD AND MIAMI-DADE COUNTIES. SEAS WILL REMAIN AROUND 7 FEET OVER THE OUTER GULF WATERS AS WELL AS THE GULF STREAM ON TUESDAY, THEN SUBSIDE TUESDAY NIGHT. SEAS WILL BUILD ONCE AGAIN LATE FRIDAY AND SATURDAY IN ASSOCIATION WITH A COLD FRONT. THUNDERSTORMS ARE POSSIBLE LATE THURSDAY AND FRIDAY IN ASSOCIATION WITH A COLD FRONT AFFECTING THE REGION. AT THIS TIME THE MAIN THREATS APPEAR TO BE OCCASIONAL LIGHTNING STRIKES AND GUSTY WINDS OF AROUND 40 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. MOLLEDA
Nearby
Small Craft Advisories in Florida, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.